# SDR SWAA2022011047298

- Difficulty date: November 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 386-465
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 WL208.1 BS386 - BS399; BS420 - BS426; BS439 - BS458; BS474; BS465. ; / [01] BLENDED CORROSION FROM SEAT TRACK AT LBL 45.5 WL 208 BS386-399; BS420-426; BS439-458 AND BS465-474 ALL IAW SRM 53-00-52-1A-1 STEP 2 A; [02] VERIFIED REMOVAL OF CORROSION FROM SEAT TRACK AT LBL 45.5 WL 208 BS386-399; BS420-426; BS439-458 AND BS465-474 ALL IAW SRM 53-00-52-1A-1 STEP 2 A; [03] COMPLETED STEP 1 THROUGH 4 USING DIAL GAGE ID:ATS2678 S/N: UNKNOWN.; [04] CERTIFIED EVALUATION OF SEAT TRACKS; [05] ADDED SRM TO REFERENCE; [06] CERTIFIED CORRECTION IN REFERENCE; [07] ADDED CORRECTION TO STEP 1 THROUGH 4; [08] CERTIFIED CORRECTION OF AREA MATERIAL REMOVED FROM; [09] VERIFIED PARTIALS FOR STEPS 1-4; [10] STEP 5 COMPLETE.; [11] ALL STEPS 1-5 COMPLETE; [12] EDITED MEASURMENT 18.; [13] CERTIFIED MEASURMENT UPDATE.; [14] EDITED MEASUREMENTS 1-4.; [15] CERTIFIED MEASUREMENT EDIT; [16] EDITED MEASUREMENT 14.; [17] CERTIFIED EDIT.; [18] VERIFIED CORRECTIVE ACTIONS 12-17.  ALL WORK ACCOMPLISHED.
